# SDR 20030865

- Difficulty date: July 18, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 18,514 hours, 22,346 cycles
- Propeller: Hartzl HCE4A3I
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 5038912147
- Part serial: 0248
- Condition: Defective
- Location: Low Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RT ENGINE POWER WAS REDUCED AND FLT CREW REPORTED THE ENGINE AUTOFEATHERED.  AIRCRAFT LANDED SAFELY.  MAINTENANCE TROUBLESHOT TO RT LOW PRESSURE SWITCH, REPLACED OP/CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
